# SDR AALA20140228001

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 90,831 hours, 14,286 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT ORD-LHR CREW REPORTED LT HAND ENG EXHAUST GAS TEMPERATURE ERRATIC.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GREEN CORE HARNESS, SYS GND CHECKED NORMAL OPERATION CLOSED.
